# SDR YENA2024102301399

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 29,669 hours, 9,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#569, BOS-FLL. 'FLIGHT ATTENDANT REPORTS FAINT SMELL OF BURNED ELECTRICAL WIRING NEAR ROW 32; INSPECTED ROW 32 & ADJACENT ROWS PER AMM 05-50-00-810-831-A, NO DEFECTS NOTED OR ELECTRICAL ODORS DETECTED ALSO INSPECTED AFT GALLEY & LAVS WITH NO FINDINGS. SEE LP # 3325705-1 (REMOVED ADN REPLACED ALV B FIRE EXT ACCESS DOOR LATCH IAW AMM 25-40-00. OPS CHECKS GOOD. MX-4 UPDATED, MCC NOTIFIED, PLACARD REMOVED.), -2 (INSPECTED ROW 32 & ADJACENT ROWS PER AMM 05-50-00-810-831-A, NO DEFECTS NOTED OR ELECTRICAL ODORS DETECTED ALSO INSPECTED AFT GALLEY & LAVS WITH NO FINDINGS. SEE LP # 3325705-1, -2 FOR PRECAUTIONARY DEFERRAL OF LTV & INSEAT PWR. ALSO INSPECTIONS ACCOMPLISHED PER AMM 24-00-001-810-823-A) FOR PRECAUTIONARY DEFERRAL OF LTV & INSEAT PWR. ALSO INSPECTIONS ACCOMPLISHED PER AMM 24-00-001-810-823-A.'
